X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (11) 11
existence (9) 9
mathematics (8) 8
noninstantaneous impulses (8) 8
mathematical analysis (6) 6
differential equations (5) 5
fixed points (5) 5
stability (5) 5
26a33 (4) 4
analysis (4) 4
boundary value problems (4) 4
differential-equations (4) 4
impulses (4) 4
noninstantaneous impulsive (4) 4
partial differential equations (4) 4
systems (4) 4
ulam-hyers-rassias stability (4) 4
34a08 (3) 3
approximate controllability (3) 3
caputo derivative (3) 3
controllability (3) 3
delay (3) 3
difference and functional equations (3) 3
equations (3) 3
functional analysis (3) 3
hyers-ulam stability (3) 3
mathematics, general (3) 3
mechanics (3) 3
operators (3) 3
order (3) 3
ordinary differential equations (3) 3
34b27 (2) 2
34k37 (2) 2
applied mathematics (2) 2
automation & control systems (2) 2
boundary conditions (2) 2
calculus (2) 2
convergence (2) 2
engineering, electrical & electronic (2) 2
existence theorems (2) 2
fixed point theorem (2) 2
fractional calculus (2) 2
fractional differential-equations (2) 2
inequalities (2) 2
iterationsverfahren (2) 2
iterative learning control (2) 2
lernende regelung (2) 2
mathematics, interdisciplinary applications (2) 2
metric space (2) 2
mild solutions (2) 2
noninstantaneous impulsive conditions (2) 2
nonlinear analysis (2) 2
nonlocal conditions (2) 2
stability analysis (2) 2
tests, problems and exercises (2) 2
theorems (2) 2
ulam–hyers–rassias stability (2) 2
usage (2) 2
34a60 (1) 1
34k45 (1) 1
35r11 (1) 1
acoustics (1) 1
algebra and number theory (1) 1
anfangsbedingung (1) 1
balder theorem (1) 1
banach fixed point (1) 1
banach space (1) 1
banach spaces (1) 1
boundary values (1) 1
brownian movements (1) 1
caputo fractional derivative (1) 1
clarke subdifferential (1) 1
compactness of solutions set (1) 1
darboux problem (1) 1
derivatives (1) 1
difference equations (1) 1
differenzialgleichung (1) 1
discrete systems (1) 1
domain alignment operator (1) 1
economic models (1) 1
engineering, mechanical (1) 1
engineering, multidisciplinary (1) 1
error analysis (1) 1
evolution (1) 1
evolution inclusions (1) 1
evolution-equations (1) 1
fdes (1) 1
feedback control systems (1) 1
fixed point theory (1) 1
fractional (1) 1
fractional brownian motion (1) 1
fractional differential equation (1) 1
fractional differential inclusions (1) 1
fractional integral (1) 1
fractional ordinary and partial differential equations (1) 1
fractional-order system (1) 1
function space (1) 1
functional differential inclusions (1) 1
gewährleistung (1) 1
guarantee (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Fractional Calculus and Applied Analysis, ISSN 1311-0454, 08/2016, Volume 19, Issue 4, pp. 806 - 831
Journal Article
International journal of robust and nonlinear control, ISSN 1049-8923, 2018, Volume 28, Issue 18, pp. 6202 - 6238
Journal Article
NONLINEAR ANALYSIS-MODELLING AND CONTROL, ISSN 1392-5113, 2018, Volume 23, Issue 6, pp. 921 - 941
In this paper, we study a new class of nonlocal problems for noninstantaneous impulsive Hilfer-type fractional differential switched inclusions in Banach spaces... 
MATHEMATICS, APPLIED | STABILITY | Hilfer fractional switched differential inclusions | existence | EQUATIONS | nonlocal conditions | UNIQUENESS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | THEOREMS | noninstantaneous impulsive conditions | APPROXIMATE CONTROLLABILITY | MILD SOLUTIONS
Journal Article
Journal of Vibration and Control, ISSN 1077-5463, 5/2016, Volume 22, Issue 8, pp. 1972 - 1979
... for a noninstantaneous impulsive fractional-order system. The convergent sufficient conditions of open-loop and closed-loop iterative learning schemes are established... 
noninstantaneous impulsive | fractional-order system | Iterative learning control | ACOUSTICS | MECHANICS | DIFFERENTIAL-EQUATIONS | ENGINEERING, MECHANICAL | Learning | Vibration | Research | Feedback control systems
Journal Article
Boundary value problems, ISSN 1687-2770, 12/2020, Volume 2020, Issue 1, pp. 1 - 25
We introduce the investigation of approximate controllability for a new class of nonlocal and noninstantaneous impulsive Hilfer fractional neutral stochastic integrodifferential equations with fractional Brownian motion... 
Controllability | Fixed points (mathematics) | Mathematical analysis | Brownian movements | Fractional calculus | Nonlocal conditions | Approximate controllability | Fractional Brownian motion | Hilfer fractional neutral stochastic differential equations | Noninstantaneous impulsive | Sadovskii fixed point theorem
Journal Article
ADVANCES IN DIFFERENCE EQUATIONS, ISSN 1687-1847, 04/2020, Volume 2020, Issue 1, pp. 1 - 16
In this paper, we investigate the existence of mild solutions for neutral Hilfer fractional evolution equations with noninstantaneous impulsive conditions in a Banach space... 
MATHEMATICS | MATHEMATICS, APPLIED | Hausdorff measure of noncompactness | Hilfer fractional derivative | Noninstantaneous impulsive conditions | Resolvent operator functions | DIFFERENTIAL-EQUATIONS | OPERATORS | Evolution | Fixed points (mathematics) | Banach space | Mathematical analysis
Journal Article
Mathematical methods in the applied sciences, ISSN 1099-1476, 2019, Volume 43, Issue 1, pp. 427 - 442
Journal Article
MATHEMATICS, ISSN 2227-7390, 05/2020, Volume 8, Issue 5, p. 671
In this paper, we study the existence and uniqueness results for noninstantaneous impulsive fractional quantum Hahn integro-difference boundary value problems with integral boundary conditions... 
MATHEMATICS | EQUATIONS | Hahn difference operator | noninstantaneous impulses | impulsive differential equations | fixed point theorem | Problems | Boundary value problems | Difference equations | Applied mathematics | Boundary conditions | Mapping | Calculus
Journal Article
International journal of nonlinear sciences and numerical simulation, ISSN 2191-0294, 2018, Volume 19, Issue 7-8, pp. 763 - 774
Journal Article
Indagationes mathematicae, ISSN 0019-3577, 2018, Volume 29, Issue 5, pp. 1362 - 1392
.... In the second part of this paper we study the controllability for a fractional noninstantaneous impulsive semilinear differential inclusion with delay, where the linear part is an infinitesimal generator of a C0−semigroup... 
Controllability | Fractional | Noninstantaneous impulsive | Functional differential inclusions | EXISTENCE | MATHEMATICS | ORDER | POSITIVE SOLUTIONS | EQUATIONS | EVOLUTION INCLUSIONS
Journal Article
Journal of computational and applied mathematics, ISSN 0377-0427, 2018, Volume 339, pp. 343 - 355
In this paper, we utilize fractional calculus, theory of semigroup and fixed point approach to prove existence and approximate controllability results for a class of fractional differential equations (FDEs... 
ILC | Approximate controllability | FDEs | Noninstantaneous impulses | Convergence | EXISTENCE | MATHEMATICS, APPLIED | SYSTEMS | Methods | Differential equations
Journal Article
MISKOLC MATHEMATICAL NOTES, ISSN 1787-2405, 2019, Volume 20, Issue 2, pp. 1299 - 1313
This paper concerns existence and stability of solutions to periodic linear evolution equations with noninstantaneous impulses via the theory of operator semigroup... 
MATHEMATICS | noninstantaneous impulses | existence | periodic solutions | linear evolution equations | FRACTIONAL DIFFERENTIAL-EQUATIONS | stability
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.